Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 985731, 11 pages
http://dx.doi.org/10.1155/2015/985731
Research Article

Accurate Solutions to Water Wave Scattering by Vertical Thin Porous Barriers

Shandong Provincial Key Laboratory of Ocean Engineering, Ocean University of China, Qingdao 266100, China

Received 1 April 2015; Revised 11 September 2015; Accepted 20 September 2015

Academic Editor: Erik Cuevas

Copyright © 2015 Ai-jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ai-jun Li, Yong Liu, and Hua-jun Li, “Accurate Solutions to Water Wave Scattering by Vertical Thin Porous Barriers,” Mathematical Problems in Engineering, vol. 2015, Article ID 985731, 11 pages, 2015. https://doi.org/10.1155/2015/985731.